# SDR DALA2018022201172

- Difficulty date: February 21, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,161 hours, 20,541 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL, R4 DOORWAY THRESHOLD AFT DRAIN HOLE BRACKET CORRODED AT FASTENER. CORROSION ON ORIGINAL BRACKET FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW BRACKET I.A.W. DRAWING# 146N5246 REV D. ORIGINAL METAL THICKNESS .071 AFTER BLENDING .030 REMAINS.
